# SDR CALA9901713

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 380 - 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R-1 DOOR THRESHOLD ATTACH ANGLES CORRODED AT STA 380-420.  THE CORROSION WAS REMOVED IAW SRM 51-10-6. THE ATTACH ANGLES WERE REMOVED AND NEW ANGLES WERE INSTALLED IAW SRM 51-30-2, 51-10-2, 51-20-1, 51-40-3, FIGURE 1, AND MM 51-20-0.
